Bulletin of the American Mathematical Society

Products of fully complete spaces

W. H. Summers

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 5 (1969), 1005.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530825

Mathematical Reviews number (MathSciNet)
MR0247416

Zentralblatt MATH identifier
0179.45404

Citation

Summers, W. H. Products of fully complete spaces. Bull. Amer. Math. Soc. 75 (1969), no. 5, 1005. https://projecteuclid.org/euclid.bams/1183530825


Export citation

References